# SDR DALA13069143233

- Difficulty date: December 13, 2013
- Submitted: December 14, 2013
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 65,383 hours, 29,797 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON BORE OF SPIGOT RECEPTACLE FITTING ON LT PYLON. REPLACED RECEPTACLE FITTING IAW SRM 54-51-12.
